# SDR C2XA03CL108

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE FORWARD EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  MAINTENANCE REPLACED THE EXIT MARKING SIGN.  OPERATIONAL CHECKS WERE GOOD.
